# SDR AALA2020072439001

- Difficulty date: July 9, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 20,264 hours, 7,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220400
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR BEAM AROUND FLOOR PANEL HOLE AT FR68 AND WL Y765, MEASURING L=0.5 IN, W=0.075 IN, D=0.027 IN. FLOOR BEAM REPLACED IAW SRM 51-42-11 AND AIRBUS DRAWING D53472001.
